# SDR ABXA9500317

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196192
- Condition: Cracked
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 78-07-05; S.B. 53-131, FOUND RIGHT MAIN FRAME AT STA 737 CRACKED IN FORWARD INBOARD WEB.  REPLACED MAIN FRAME AT STA 737R IAW DC-9 SRM 51-30-5 AND 51-30-2.
